zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability and bifurcation in a discrete system of two neurons with delays. (English) Zbl 1154.37381
Summary: We consider a simple discrete two-neuron network model with three delays. The characteristic equation of the linearized system at the zero solution is a polynomial equation involving very high order terms. We derive some sufficient and necessary conditions on the asymptotic stability of the zero solution. Regarding the eigenvalues of connection matrix as the bifurcation parameters, we also consider the existence of three types of bifurcations: Fold bifurcations, Flip bifurcations, and Neimark-Sacker bifurcations. The stability and direction of these three kinds of bifurcations are studied by applying the normal form theory and the center manifold theorem. Our results are a very important generalization to the previous works in this field.

37N25Dynamical systems in biology
39A30Stability theory (difference equations)
39A28Bifurcation theory (difference equations)
92C20Neural biology
39A12Discrete version of topics in analysis
Full Text: DOI
[1] Gopalsamy, K.; Leung, I.: Delay induced periodicity in a neural network of excitation and inhibition, Physica D 89, 395-426 (1996) · Zbl 0883.68108 · doi:10.1016/0167-2789(95)00203-0
[2] Guo, S.; Chen, Y.: Stability and bifurcation of a discrete-time three-neuron system with delays, Int. J. Appl. math. Eng. sci. 1, 103-115 (2007)
[3] Guo, S.; Huang, L.; Wang, L.: Linear stability and hope bifurcation in a two-neuron network with three delays, Int. J. Bifur. chaos 14, 2799-2810 (2004) · Zbl 1062.34078 · doi:10.1142/S0218127404011016
[4] Hassard, B. D.; Kazarinoff, N. D.; Wan, Y. H.: Theory and applications of Hopf bifurcation, (1981) · Zbl 0474.34002
[5] Marcus, C. M.; Waugh, F. R.; Westervelt, R. M.: Nonlinear dynamics and stability of analog neural networks, Physica D 51, 234-247 (1991) · Zbl 0800.92059 · doi:10.1016/0167-2789(91)90236-3
[6] Mohamad, S.; Gopalsamy, K.: Dynamics of a class of discrete-time neural networks and their continuous-time counterparts, Math. comput. Simul. 53, 1-39 (2000)
[7] Olien, L.; BĂ©lair, J.: Bifurcations, stability and monotonicity properties of a delayed neural network model, Physica D 102, 349-363 (1997) · Zbl 0887.34069 · doi:10.1016/S0167-2789(96)00215-1
[8] Stuart, A.; Humphries, A.: Dynamical systems and numerical analysis, (1996) · Zbl 0869.65043
[9] Yuan, Z.; Hu, D.; Huang, L.: Stability and bifurcation analysis on a discrete-time neural network, J. comput. Appl. math. 177, 89-100 (2005) · Zbl 1063.93030 · doi:10.1016/j.cam.2004.09.010
[10] Zhang, C.; Zheng, B.: Hopf bifurcation in numerical approximation of a n-dimension neural network model with multi-delays, Chaos, solitons & fractals 25, 129-146 (2005) · Zbl 1136.65326 · doi:10.1016/j.chaos.2004.09.099